# SDR UPS02239755

- Difficulty date: September 17, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Quadrant
- Part number: 65237995
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI NO. 5 SPOILER CONTROL QUADRANT CRACKED.     NEW QUADRANT FITTED IAW MM 27-61-91
